advertisement
Question
Posted by: Eve | 2011/02/04

Multivitamin

I take a multivitamin and mineral for women twice a day, after a meal. However i find that it makes be sleepy. what could be the cause of that.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Eve

I do not think that the cause of your sleepiness is due to the supplements and I therefore, suggest that you consult a doctor for blood tests.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Zexeon | 2011/02/04

I drink Centrum and Radical once daily and I don''t think its due to the vitamins that you feel sleepy.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement